Revista Matemática Iberoamericana

Full-Text PDF (141 KB) | Metadata | Table of Contents | RMI summary
Volume 27, Issue 3, 2011, pp. 871–884
DOI: 10.4171/RMI/655

Published online: 2011-12-06

Auslander bounds and homological conjectures

Jiaqun Wei

Inspired by recent works on rings satisfying Auslander’s conjecture, we study invariants, called Auslander bounds, and prove that they have strong relations to some homological conjectures.

Keywords: Auslander bound, homological conjecture, tilting module

Wei Jiaqun: Auslander bounds and homological conjectures. Rev. Mat. Iberoam. 27 (2011), 871-884. doi: 10.4171/RMI/655